# SDR FDEA201601010004

- Difficulty date: January 1, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 82,446 hours, 35,006 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, FIRST OFFICERS OXYGEN MASK FAILED MIC TEST.  R & R MASK STOWAGE BOX IAW MM 35-13-04-4, OPERATIONS NORMAL.
